Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recurrence formula of the Taylor series expansion coefficients of the Jacobian elliptic functions


Author: Alois Schett
Journal: Math. Comp. 31 (1977), 1003-1005
MSC: Primary 33A25
DOI: https://doi.org/10.1090/S0025-5718-1977-0442301-2
MathSciNet review: 0442301
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A general recurrence formula permitting calculation of the Taylor series expansion coefficients of the Jacobian elliptic functions and the number of permutations of n natural numbers with a given run up or peak is given and its application is demonstrated.


References [Enhancements On Off] (What's this?)

  • [1] A. SCHETT, "Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions," Math. Comp., v. 30, 1976, pp. 143-147. MR 52 #12298. MR 0391477 (52:12298)
  • [2] A. SCHETT, Addendum to "Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions," Microfiche supplement, Math. Comp., v. 31, 1977, no. 137. MR 0423762 (54:11736)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A25

Retrieve articles in all journals with MSC: 33A25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0442301-2
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society